# SDR QXEA200701534

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,299 hours, 15,251 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Part number: 180140
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BZN - ON FLIGHT NUMBER 2311, FLIGHT ATTENDANT REPORTS MAPCOS HAVE ELECTRIC SMELL.  MAINTENANCE REMOVED AND REPLACED HOT WATER JUGS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
